A series of WhatsApp messages have revealed that taking diclofenac or any kind of anaesthetic, especially after two years of taking the COVID-19 vaccination, is dangerous and deadly.
A rumour has been spread, especially among WhatsApp usewa, where a man insisted on his word, saying how a doctor killed his wife, though mistaken, because she took the drug prescribed for her by the doctor after being vaccinated for COVID-19.
This has been leading others to the wrong path. It has made others tread the wring oath through social media since the pandemic started. If you have been vaccinated against Covid-19, try to avoid duclofenac or any kind of anaesthetic for the next couple of years.
It has been revealed that it’s dangerous and deadly. You have to avoid it, “the news says.” As far as the UK national health service is concerned, diclofenac is a pain reliever. It can be grouped with the other NSAIDs.
NSAIDs are drugs used to relieve inflammation, pain, and high temperatures. The UK NHS also added ibuprofen, naproxen, and etoricoxib as part of the NSAIDs.
If you have any health conditions, you’re advised to take the advice of your doctor before taking diclofenac. It has side effects just like other medications, like stomach pain, diarrhea, constipation, drowsiness, dizziness, and the like.
Moreover, experts in the medical field have declared it safe if only prescribed by a pharmacist. But some people still experience the side effects, while some do not, after being recommended by a pharmacist or doctor.
As far as the US Centers for Disease Control and Prevention are concerned, pain, fever, fatigue, muscle pain, and nausea are the likely side effects of the COVID19 VACCINE.
Diverse opinions arose early this year doubting whether painkillers would relieve the potency of the vaccine or affect the body metabolism adversely. Moreover, the CDC does not support taking painkillers before taking the COVID 19 vaccine but does suggest that the painkillers can be used to relieve the vaccine taken in.
And before taking in the painkillers, if there’s any feeling of pain, the doctor should be informed. Segun Bankole, a medic expert at Alimosho General hospital in Lagos state said that taking diclofenac or any anaesthetic would lead to death is false.
He also added that those who feel a hot temperature in their body system can take paracetamol, but when the case is more than paracetamol, ibuprofen and diclofenac can be considered.
Written By Taiwo Paul Praise